# SDR 05FDEA02560

- Difficulty date: August 19, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUT'B L/E INTERNAL STRUCTURE FOUND 1EA ANGLE REPAIR ON RIB AT XORS 582.    FABRICATED ANGLE IAW SRM 57-20-00 FIGURE 1 VOL.1.
